New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 8/30/2007 9:54 AM (GMT -7)   
Hi all,
 
I dont know if this is related to CD or something else.  I told my surgeon about this post op as well he did a general follow my finger things and all was okay on that.  It seems like my vision at times becomes shakey.  It occurs in my R eye more than my left.  It seems to occur more at night but will happen at any time.  Usually if I close my R eye and look thru my left all vision is fine with just the R open at these times things shake (the shaking is the same intensity if my L eye is open or closed during this time.
Dx with Crohn's 1987, symptoms as early as 1984.
Temp iliostomy February 2007, reversed June 2007, Ovarian cysts, migraines, allergies (incl food allergies) , oral allergy syndrome (diff than true food allergies), Asthma, Gall Bladder removed 1999, Inguenal hernia 1987
 
 


Ohana
Regular Member


Date Joined Aug 2007
Total Posts : 89
   Posted 8/30/2007 11:17 AM (GMT -7)   
I am newly diagnosed with CD and one of the major symptoms that was driving me nuts (and I don't think any of the doctors really believed) was that my vision seemed odd. It wasn't really shaky but more like blurry at times. I went to the eye doctor too and my reading prescription hadn't changed. But still something was off. It also seemed like I had more sensitivity to light. I started Prednisone and that helped but now I have to get off the Pred because I'm having breathing difficulties while on it. I think I may go back to eye doctor in a few months and have the pressure checked again.

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/30/2007 11:55 AM (GMT -7)   
Aren't you on Pred again? That can cause vision problems as one of its side effects. Another thing you might want to get checked is your Thyroid. When I was hyperthyroid I had alot of problems like that with my eyes.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


mojowo4
Regular Member


Date Joined Jul 2007
Total Posts : 137
   Posted 8/30/2007 12:02 PM (GMT -7)   
I have been getting the blurry shaky vision at times too, with crawly skin and my GI said it was the Prednisone on the high doses. Gets better tho as I taper down and eventually goes away till next pred round.
Dx 2003 but probably had it 10 years prior
GB out '95, Appendix out '96, Kidney stent '02/stone removal '02, Resection '04, fistulectomy '06 2x, tubal '05
Currently on 100mg 6mp and Remicade every 8 weeks, Ambien as needed, preds as needed


Mormor Vicky
Veteran Member


Date Joined Mar 2007
Total Posts : 684
   Posted 8/30/2007 12:10 PM (GMT -7)   
Also make sure you check your Blood Glucose. Prednisone can cause steroid induced diabetes. Sometimes it is only situational when you are on pred so it is best to keep up with your blood glucose level while on pred.
Vicky / 47 years old
DX'd with Crohn's during a resection August 2006
DX'd with Steriod induced Diabetes November 2006
Considered in Clinical remission but have minor signs of disease activity
 
Daughter (26) also has Crohn's since she was 12.
 
Currently on 4000mg of Pentasa only for Crohn's
No longer able to take 6-MP because of Bone-Marrow Suppression
Cymbalta, Metformin, Lipitor


dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 8/30/2007 5:29 PM (GMT -7)   
true, when I was on tpn while in the hospital I did have pred induced Diabetes but when the tpn stopped my glucose went back to normal. Tomorrow is my last day on pred only 8mg today and 4 tomorrow (medrol dose pack). When I was on high doses of pred when Dx it gave me 3 cataracts which all corrected themselves after stopping the med, the eye dr couldnt even see any residual effects from it last time. I know the eye thig can happen when you are tired too maybe a combo of the 2 but something to keep in mind thanks
Dx with Crohn's 1987, symptoms as early as 1984.
Temp iliostomy February 2007, reversed June 2007, Ovarian cysts, migraines, allergies (incl food allergies) , oral allergy syndrome (diff than true food allergies), Asthma, Gall Bladder removed 1999, Inguenal hernia 1987
 
 


broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 9/1/2007 8:25 PM (GMT -7)   
Dragonfly-

This is a shot in the dark that I ran across this evening reviewing some hospital charges. I was given generic phenegran with codeine for nausea during a recent ER visit. In reviewing the side effects for the phenegran, listed as a rare side effect was "abnormal eye movements". I also noticed you have migraines. Is it possible you have taken phenegran too? My info on the drug came from the most recent issue of the PDR (Physician's Desk Reference). Hope this helps!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Remicade, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain.  Lactose Intolerant?
 
 
Attitude: When I stand before G-D at the end of my life, I want to be able to say; I used every talent you gave me in a positive way to help others along their way!

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:42 PM (GMT -7)
There are a total of 2,732,834 posts in 301,059 threads.
View Active Threads


Who's Online
This forum has 151213 registered members. Please welcome our newest member, donaldtrump.
291 Guest(s), 10 Registered Member(s) are currently online.  Details
donaldtrump, Gograss, Lilyblues22, Scaredy Cat, mpost, LG13, time2reclaim, ChickenArise, NotQuiteAntonio, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer